# SDR SWIA202266530

- Difficulty date: August 10, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED BETWEEN TWO LOCATIONS FIRST IS BETWEEN F.S. 409+16 TO 409+32 THE SECOND IS 409 TO F.S. 409+16.     (C-CHECK RO 9/28/2022)    REPAIRED RBL 9 FLOORBEAM IAW CRJ200 SRM 53-00-43 REPAIR #2.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
